WHY PUBLISH WITH JMAM

We are committed to supporting you throughout your publishing “journey” – from submission, through peer review, to publication and promotion

Open Access

JMAM is a strong supporter of open access (OA). All the research articles published in JMAM are fully open access.

Read more

Refereed

Peer review process - Committed to serving the scientific community. JMAM uses a double-blind peer-review process.

Read more
 

Indexed

Journal of Mathematical Analysis and Modeling is indexed and abstracted in Google Scholar, Publons, Academia and more.

Read more

Free

Journal of Mathematical Analysis and Modeling welcomes original research articles and does not charge a publication fee.

Read more

Current Issue

Vol. 2 No. 2 (2021): June Issue
Published: 2021-06-30

Articles

View All Issues